Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Missed periods since 4 months, Dr advised duphaston for withdrawal. What to do ?

hi i just want to know that i am not getting my periods since four months.ihave done ultrasound but there is nthng serios in it and now doctor have given me dophaston twice a day for 5 days for withdrawl.but on the 3rd day i forgot the dose in morning and then i took twic tablets in night at a after stoppng its dose 2 days have been passed but i diidnt get my period yet... so i am worried wht shud i do for my periods which r nt coming and i also want to know that wht wud b the effect when i hv taken a double dose without being concerning with my doctor. i m unmarried n have no sexual issues. plz help me.thanx
Asked On : Wed, 12 Sep 2012
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
welcome,your doctor suggest right drug for withdrawl bleeding, the only thing to wait for 5- 6 days to have a period.Taking 2 pills is not a problem.Its normal. Please mention your weight also.
This is first time that you have this problem?
Kindly check your haemoglobin status also as less than 11 mg% may cause menstrual irregularity.
You can contact any time ,Thanks.
Answered: Thu, 13 Sep 2012
I find this answer helpful
General & Family Physician Dr. Shanthi.E's  Response

Firstly, I want to reassure you that you shall be fine soon. There is no need to panic so much. You will get your periods eventually.

You have taken Duphaston for 5 days now. Please be patient for a week. One gets periods from anywhere between 3 to 7 days after stopping Duphaston. Please keep your calm.

Please reduce your weight, if you are. If your ultrasound is normal, then there is nothing seriously wrong with your health. There may be simple hormonal imbalance that can be corrected by hormonal pills.

I wish you get your periods soon.

Take care.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor